Get your Health question answered in 3 easy steps

123 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 18 years

I will be looking into your question and guiding you through the process. Please write your question below.

Suffering from erectile dysfunction. Took viagra. What are the treatment available?

Answered by
Dr.
Dr. G.Srinivasan

Urologist

Practicing since :1991

Answered : 1414 Questions

default
Posted on Mon, 21 Jan 2013 in Men's Health
Question: hello doctor,

"pls help me out,this makes a major impact in my life.I am very happy person smiling and cracking jokes and laughing around"

* I am suffering from erectile dysfunction for past 7 to 8 years.
I have been masturbating a lot i guess from 9th std,twice a day may be for 2-3 years and after which once every day and now thrice a week,now i am 23.
* i hardly had breakfast and 99 percent skipped my breakfast
* only now i am having, that 2 most of the times late in the morning arnd 11
* I feel my body becoming weak in early morning around 8 when i am in bed after which when i wake up i feel really WEAK especially in my back and groin.
* I shiver most of the time,tremors in my hand,back of my neck,weakness in my spinal cord,
past few months experiencing pain in my back spinal cord area after masturbation
* My penis size have become very very small,which USED TO BE 100% BETTER IN SIZE LIKE SAY 5 TO 6 YEARS BACK
* My balls are very very small
* I love sex and mostly i feel like i should have sexual relationship with a girl.
* I had a girl friend fr 2 years and had sexual intercourse with 2 women on total
* I hardly could maintain an erection,have seminal leakage problems just what i feel i am saying.
* had intercourse many times but was very shamefull as i was not strogly erect ,very weak erection and erection goes away often.
* i watch a lot of porn and also masturbate.
* My face is shrunk for my body size
* I am a full time dj for 5 years, and i do consume alcohol but not a addict,and i dont drink quite often also now,i used to drink like 10 times to 13 times XXXXXXX XXXXXXX in a month but less number of drinks.
* however i started experiencing worse ED problems even before i was drinking and intercourse
* Viagra doesnt work for me,tried man force,doesnt work enough and once caverta 100 mg worked,but had mild side effects and after which even that dint work
* Overall weakness
* Even when my gf and other girl was naked i felt happy and mentally thought it was tempting but i dint get an erection
* Even while watching porn i dont get phycially get aroused
* Sir i have done enough research on internet about this ED with english medicine and ayurvedic.
* i met a doctor at saarayu clinic in XXXXXXX nagar,chennai.
* Not getting early morning erection,only get some times,that 2 weak erection
* He listened every thing ,inspected my groin and said it was normal size,howeve i was not satisfied with the answer cos i know for 100 PERCENT that it is very very small than before.
* Doctor name is XXXXXXX GANESAN M.S,M.CH,FRCS GLASG,FRCS UROL U.K
* Test result for HBA1C GLUCOSE,LPID PROFILE ETC every thing is normal
* Only thing i havent done is penile doppler test.
* I have tried Shilajit gold ayurvedic capsules,not much effective
* I found this new medicine to be effective,some sat power siddha capsules which i feel is effective but however when i masturbate again like after 4 days of tablets i again back to the same place :(
* PLS help me out.
* today i bought this renerve plus for a shop,before i could self medic myself i wanna do a last try to approach a professional medic for my treatment.
* Pls find me a cure,help me
* Used to get fever often,some times when i am weak and i masturbate fever accompanies in rare cases.Have common cold lot of times.

doctor
Answered by Dr. G.Srinivasan 9 hours later
Hi
Welcome to XXXXXXX and thanks for your query.
I went through your detailed history and thanks for your patient description.
The penis size does not shrink , if at all, it only grows till a particular age. It is only the alternate erection and normal position makes you think so.
Since a urologist has seen and physically examined you, there is unlikely to be any abnormality in the body.

Your lifestyle has made a BIG impact on your condition.

I FEEL IT IS ALL IN THE MIND. You need to XXXXXXX a psychiatrist , get counseled and get well early.
Best regards
DR GS.

Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions

Recent questions on Erectile dysfunction

doctor1 MD

Hello, I have been diagnosed with low testosterone and have started using the prescribed gel in the last week. One of the issues i have experienced is erectile dysfunction. I have also experienced seminal leakage over the last couple of years and would like to know if the T gel will cure this or if i need something else to cure it. Where i used to get an erection, now loads of semin comes out of my penis instead and it is a problem for me. any advice would be appreciated. thanks

doctor1 MD

Hello doctor! I am a male 55 yrs old and a diabetic patient using glycinorm M40 twice and Janumet 50/500 at night and Volibo 0.2 in the afternoon. Off late for the last 4 months i am suffering from erectile disfunction. please advise me the suitable medicine. my sugar level is fasting between 104 and 115 and PP is 225 and 250

doctor1 MD

hi ... i want to know that how one should meet the problem of weak erections which is one of the negative side effects of masturbation? and what are the natural methods to regain the lost power due to compulsive masturbation for 8 years ? ?



regards

doctor1 MD

I am 28 year having ejucaltion and erectile dysfunction probable.. my doctor gave me gonadil f and evion capsules for the same problem.. I am taking the both medicine from last two weeks but no effected.. so should i continue taking the both capsules more.. ? and can evion capsules improve my sex ?

doctor1 MD

Hello Doctor, I need advice on my Sex life. I am married since last year and sexually active from last 2 years with my spouse. What I feel now that I am loosing interest in Sex , I don t feel like doing it we do it one in a week which last for 5...

doctor1 MD

Hi- what, if any, over-the-counter drug would you recommend for a 67 year old man with ED? Thank you. I await your reply. Just send your reply to this e-mail address.

doctor1 MD

I had my prostate roto rooted about 5 months ago and sexual function has decreased somewhat steadily and desire has too. I no longer ejaculate. The blue pill doesn't help. Could the procedure have caused this?